I had very bad night sweats and hot flashes...... It's 7 months past treatment and I still have them sometimes. Normally it coincides with whenever I take Lortab for pain - I'm thinking the current ones are due to the hydrocodone.
During chemo, they upped my dose of zoloft for it. It helped somewhat. I started on birth control after treatment ended, it stopped it pretty much in it's tracks for about 3 months. Then the birth control started side effects - break through bleeding, weight gain, etc made me stop taking the birth control.
I read somewhere that neurontin is the best thing for hot flashes besides hormone replacement.
I have a huge bottle of neurontin, but I don't like to take it b/c it knocks me out....
Sidebar - I was one of those who LOVED ativan. Made me sleep so good, certainly didn't worry about the chemo or get nauseous. If I ever had to take chemo again, I would use it as a prn kind of thing... I would probably just ask for it every 8 hours and sleep through those nice week long stays